# SDR AU970693

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE RH REAR ENGINE MOUNT LANDS WORN EXCESSIVELY. SEE MDR97/0685 FOR DEFECT ON RH ENGINE LH REAR MOUNT FAILURE
